# SDR CALA2023012300177

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 110,171 hours, 11,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 148W71021
- Condition: Cracked
- Location: Bs 2370 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5380-01113 REV B OP 017 - LH BS2370 PIVOT BULKHEAD FORWARD HORD 1EA CRACK FOUND AT BULKHEAD FORWARD OUTER CHORD, CRACK LENGTH APPROX 1 1/4" LONG .  LT BS 2370 PIVOT BULKHEAD FORWARD CHORD,  REPLACED AND INSTALLED IAW EA5380-01113 REV B OP 025.
